Existence of Periodic Points of Maps of S1.

Louis Block; John Franke

Inventiones mathematicae (1973)

  • Volume: 22, page 69-74
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Block, Louis, and Franke, John. "Existence of Periodic Points of Maps of S1.." Inventiones mathematicae 22 (1973): 69-74. <http://eudml.org/doc/142241>.

author = {Block, Louis, Franke, John},
journal = {Inventiones mathematicae},
pages = {69-74},
title = {Existence of Periodic Points of Maps of S1.},
url = {http://eudml.org/doc/142241},
volume = {22},
year = {1973},

AU - Block, Louis
AU - Franke, John
TI - Existence of Periodic Points of Maps of S1.
JO - Inventiones mathematicae
PY - 1973
VL - 22
SP - 69
EP - 74
UR - http://eudml.org/doc/142241
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.